# SDR 7GMB2013070111531

- Difficulty date: June 28, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 879 hours, 632 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 879 hours
- System (JASC): 2430 · DC Generating System
- Part: Bearing
- Part number: 0
- Part serial: 0
- Condition: Failed
- Location: Generator
- Part time: 879 hours, 632 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR BEARING FAILED MESSSAGE APPEARED ON EICAS.  REMOVED UNIT.
